# SDR SIMA20140527005

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 10,630 hours, 6,815 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3301 DIVERSION CREW REPORTED STAB TRIM FAULT & AURAL WARNING RUNAWAY TRIM.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED TEST OF STAB CONTROL IAW AMM 27-61-05.  OPERATIONS CHECKED GOOD AT THIS TIME.  THE ACFT RETURNED TO SERVICE.
